# SDR IPXA2017122724875

- Difficulty date: December 25, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 98,205 hours, 16,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT DOOR BATTERY LOW.  R & R THE RT DOOR EMERGENCY POWER SUPPLY IAW AMM 33-51-05-902-001-001, AND THE LIGHT TEST NORMAL.
